# SDR FDEA201710253036

- Difficulty date: October 25, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA37521
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR NR K BEAM, FOUND CRACKED AT BS 793.670.  REMOVED THE BEAM IAW SRM 51-31-01-0G.  A NEW BEAM WAS INSTALLED IAW SRM 51-31-01-0G. REPAIR CLASSIFIED AS MINOR IAW GMM6-2-100.
